# SDR DALA1502200983

- Difficulty date: March 15, 2011
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 52,824 hours, 38,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Damaged
- Location: Bs 1463 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1463, BULKHEAD OUTER FRAME LONGERON 2L DAMAGED.   REPAIRED IAW ERA 490732-14.
